# SDR SWAA2025120341772

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 64,199 hours, 38,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF DOOR COMPARTMENT.   REINSTALLED FWD ENTRY IAW AMM 25-66-00 AND TASK CARD 725-61-06.
